# SDR COMA0061041

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 15,247 hours, 14,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Detector
- Part number: 00951906
- Condition: Mismarked
- Location: Avionics
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE.  REPLACED THE LOW FLOW DETECTOR.
